# SDR SWAA2025062075888

- Difficulty date: May 28, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING LT STAB INSPAR RIB AT STAB STA 111.10 FOUND CRACK IN #3 ELEVATOR HINGE RIB FITTING AT FWD FLANGE. <[01] 04 - REPAIRED PER [EA EA-COMPONENT (EA ATTACHED TO A FAULT FOR A TRACKED COMPONENT)] #EA 25-155-01438; [02] VERIFIED CORRECTIVE ACTION 1.
